# SDR 5FGA2015FA0000648

- Difficulty date: October 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N453FD
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20453
- Aircraft time: 586 hours, 417 cycles
- Engine: Hnywl AS90711A
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 1007610001017
- Part serial: FR0225
- Condition: Intermittent
- Location: Spoilers
- Part time: 100 hours, 50 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CYAN SPOILER FAULT MESSAGE ON DESCENT WHEN THROTTLE PULLED BACK TO IDLE.  LANDED UNEVENTFULLY AND AT SCHEDULED AIRPORT.  MSG REMAINED INTERMITTENT ON SEVERAL LEGS BUT ALWAYS RESET.  THIS TQA INSTALLED WAS A NO FAULT FOUND UNIT.  REPLACED TQA A THIRD TIME WITH A NEW UNIT.
